# SDR SIMA20131228004

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 28,397 hours, 24,616 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3158
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION TEST FAILED BAGGAGE WARNING LIGHT DOES NOT ILLUMINATE DURING TEST, STAYS ILLUMINATED AFTER TEST.  R & R NR 2 BAGGAGE COMPARTMENT SMOKE DETECTOR IAW AMM 26-15-01, OPERATIONS CHECKED GOOD.
